Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm just prescribed me Differin. But I could of swore I heard horror stories about it and making people's skin worst. So My question is should I use it or not?

Share this post


Link to post
Share on other sites

It is hard to say how any one person's skin is going to react from Differin (or any acne treatment). It has worked really well for many people, but has also given others worse breakouts (me being one!). If you do use it, you might start off only using 2-3 times a week and then work up to leaving it on all night. This can help minimize any irritation (which can sometimes lead to inflamed acne breakouts). Also using something to kill the acne bacteria and reduce the inflamation can help (a topical or oral antibiotic, possibly combined with benzoyl peroxide).

Good luck!!

Share this post


Link to post
Share on other sites

I had really bad breakouts from it as well. I absolutley hated it!!!! I felt terrible for 3 months as I thought I needed to give it that long and by the end I was breaking out worse than ever. Three months doesn't sound long but it feels like an eternity wakin gup every day looking worse and worse. My doctor ended up putting me on Roaccutane and now she has prescribed Tazorac as I am getting the off pimple again.

I am not saying this would happen to you though as that is the other horrible part of having acne - everything affects people differently so you never can tell what really to expect. Good luck!!

Share this post


Link to post
Share on other sites
I had really bad breakouts from it as well. I absolutley hated it!!!! I felt terrible for 3 months as I thought I needed to give it that long and by the end I was breaking out worse than ever. Three months doesn't sound long but it feels like an eternity wakin gup every day looking worse and worse. My doctor ended up putting me on Roaccutane and now she has prescribed Tazorac as I am getting the off pimple again.

I am not saying this would happen to you though as that is the other horrible part of having acne - everything affects people differently so you never can tell what really to expect. Good luck!!

sounds like im not going to try it. Ive heard too many horror stories. I get the impression thet for the most part it will make my skin worst based on many peoples opinions including both of yours.

Share this post


Link to post
Share on other sites

I used it for 15 weeks and it did nothing for my skin. Some people on here have had great results from it though. It is worth a try.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×